# SDR CALA0700321

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 63,044 hours, 28,430 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Apu Fireloop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE APU FIRE LIGHT ILLUMINATED ACCOMPANIED BY ACTIVATION OF THE FIRE BELL WHILE AT CRUISE ENROUTE FROM SFO TO IAH. THE APU DETECTOR INOP LIGHT ALSO ILLUMINATED. THE APU FIRE EXTINGUISHING BOTTLE WAS DISCHARGED AND THE AIRCRAFT WAS DIVERTED TO SAT WHERE IT LANDED WITHOUT INCIDENT. THE APU AND APU COMPARTMENT WAS INSPECTED AND MAINTENANCE FOUND NO EVIDENCE OF FIRE. TROUBLESHOOTING FOUND BROKEN WIRE TO TAILCONE FIRE LOOP AND LOWER APU FIRE LOOP. WIRE CONNECTORS WERE REPLACED IAW MM 20-62-16. THE M279 AND SHROUD DETECTOR WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE. IN ADDITION, THE APU FIRE EXTINGUISHING BOTTLE WAS REMOVED AND REPLACED IAW MM 26-22-11. OPERATIONAL CHECKS WERE GOOD.
